Access count of this item: 67

Files in This Item:
File Description SizeFormat 
0397-5.pdf1.84 MBAdobe PDFView/Open
Title: An Almost-Linear-Time Algorithm for Solving the Graph-Realization Problem (Graphs and Combinatorics III)
Authors: FUJISHIGE, SATORU
Issue Date: Sep-1980
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 397
Start page: 50
End page: 85
URI: http://hdl.handle.net/2433/105040
Appears in Collections:Graphs and Combinatorics 3

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.